# SDR MWEA99811

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911422
- Condition: Dented
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER INSTALLED IN FUSELAGE SKIN, NO FILLER INSTALLED IN CUTOUT AT STATION 389 LEFT SIDE OF LONGERON.  MTC REMOVED OLD DOUBLER AND FABRICATED AND INSTALLED NEW DOUBLER.
